Matrices similar on a Zariski-open set.

Jack Ohm; Hans Schneider

Mathematische Zeitschrift (1964)

  • Volume: 85, page 373-381
  • ISSN: 0025-5874; 1432-1823

How to cite


Ohm, Jack, and Schneider, Hans. "Matrices similar on a Zariski-open set.." Mathematische Zeitschrift 85 (1964): 373-381. <>.

author = {Ohm, Jack, Schneider, Hans},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, forms},
pages = {373-381},
title = {Matrices similar on a Zariski-open set.},
url = {},
volume = {85},
year = {1964},

AU - Ohm, Jack
AU - Schneider, Hans
TI - Matrices similar on a Zariski-open set.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 373
EP - 381
KW - linear algebra, forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.